File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Some New Integrodifferential Inequalities of the Gronwall and Wendroff Type

TitleOn Some New Integrodifferential Inequalities of the Gronwall and Wendroff Type
Authors
Issue Date1993
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 1993, v. 178 n. 2, p. 438-449 How to Cite?
AbstractIn this paper some new integrodifferential inequalities of the Gronwall and Wendroff type in several independent variables are established. These inequalities are useful in the study of many qualitative as well as quantitative properties of solutions of partial differential and integral equations. © 1993 Academic Press. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75363
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:24Z-
dc.date.available2010-09-06T07:10:24Z-
dc.date.issued1993en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 1993, v. 178 n. 2, p. 438-449en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75363-
dc.description.abstractIn this paper some new integrodifferential inequalities of the Gronwall and Wendroff type in several independent variables are established. These inequalities are useful in the study of many qualitative as well as quantitative properties of solutions of partial differential and integral equations. © 1993 Academic Press. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.titleOn Some New Integrodifferential Inequalities of the Gronwall and Wendroff Typeen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=178&spage=438&epage=449&date=1993&atitle=On+some+new+integrodifferential+inequalities+of+the+Gronwall+and+Wendroff+typeen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1006/jmaa.1993.1317en_HK
dc.identifier.scopuseid_2-s2.0-38248998849en_HK
dc.identifier.hkuros34607en_HK
dc.identifier.volume178en_HK
dc.identifier.issue2en_HK
dc.identifier.spage438en_HK
dc.identifier.epage449en_HK
dc.identifier.isiWOS:A1993LZ72300009-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats